i ride a bike just about every day and get tired and have sore muscles more than i did before taking Flomax 4-5 days ago. i am a 69 years old male. i still have to urinate alot. i take 0.4mg of Flomax and 5mg of Finasteride.
I am 68 years old and take the same amount of Tamsolosin and Finastride for the last two years. I too, get tired and often have sore muscles. When this tiredness occurs along with sore muscles as well as a headache it is a sign of dehydration . I drink 1/2 liter of water and immediately the pain subsides. everyday, in the summer, at higher altitudes I must drink PLENTY of water. 3 liters a day, and I urinate about the 2/3 of that in a twenty-four hour span. The nurse mentions that I am carrying an extra liter of water about in my bladder. Coffee helps subside the headache and rarely I take a1/2 aspirin with caffeine (excedrine) to confound my research. MY question is, should I even exercise at all?
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Posted 19 Oct 2009 • 2 answers
Posted 7 Dec 2011 • 1 answer
Posted 9 Oct 2014 • 1 answer
Posted 12 Apr 2016 • 0 answers